Econometrica: Jul 1975, Volume 43, Issue 4

Estimation of the Cobb-Douglas Production Function

https://doi.org/0012-9682(197507)43:4<739:EOTCPF>2.0.CO;2-Y
p. 739-744

e-Min Wu

In this paper we derive the exact distribution of the indirect least squares estimator of the coefficients of the Cobb-Douglas production function within the context of a stochastic production model of Marschak-Andrews type. We also give a finite sample test of hypotheses on the coefficients of the production function and discuss a method of testing whether there is any systematic deviation from the profit maximizing conditions.

Log In To View Full Content

Back